# SDR ASOA201708081870

- Difficulty date: August 8, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL SEAT TRACK SEGMENT FROM FS 677-712 CORRODED OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK AT FS 677-712 LT SIDE IAW AMM 53-00-49-801-A17 AND 53-00-49-400-801-A17 AND EC/TC REO 670-53-00-343 AND REO-670-53-00-343.
